Algebraic approximation of structures over complete local rings
Publications Mathématiques de l'IHÉS, Volume 36 (1969), pp. 23-58.
@article{PMIHES_1969__36__23_0,
     author = {Artin, Michael F.},
     title = {Algebraic approximation of structures over complete local rings},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {23--58},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {36},
     year = {1969},
     zbl = {0181.48802},
     mrnumber = {42 #3087},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1969__36__23_0/}
}
TY  - JOUR
AU  - Artin, Michael F.
TI  - Algebraic approximation of structures over complete local rings
JO  - Publications Mathématiques de l'IHÉS
PY  - 1969
DA  - 1969///
SP  - 23
EP  - 58
VL  - 36
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1969__36__23_0/
UR  - https://zbmath.org/?q=an%3A0181.48802
UR  - https://www.ams.org/mathscinet-getitem?mr=42 #3087
LA  - en
ID  - PMIHES_1969__36__23_0
ER  - 
%0 Journal Article
%A Artin, Michael F.
%T Algebraic approximation of structures over complete local rings
%J Publications Mathématiques de l'IHÉS
%D 1969
%P 23-58
%V 36
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1969__36__23_0
Artin, Michael F. Algebraic approximation of structures over complete local rings. Publications Mathématiques de l'IHÉS, Volume 36 (1969), pp. 23-58. http://www.numdam.org/item/PMIHES_1969__36__23_0/

[1] M. Artin, On algebraic extensions of local rings, Rend. di Mat., 25 (1966), 33-37. | MR | Zbl

[1 a] M. Artin, Etale coverings of schemes over hensel rings, Amer. J. Math., 88 (1966), 915-934. | MR | Zbl

[2] M. Artin, The implicit function theorem in algebraic geometry (to appear). | MR | Zbl

[3] M. Artin, On the solutions of analytic equations, Inventiones Math., 5 (1968), 277-291. | EuDML | MR | Zbl

[4] M. Artin, Algebraization of formal moduli, I, II (to appear). | MR | Zbl

[5] M. Artin, A. Grothendieck and J.-L. Verdier, Séminaire de géométrie algébrique 1963-1964, Cohomologie étale des schémas, Inst. Hautes Études Sci. (mimeographed notes).

[6] B. J. Birch and K. Mccann, A criterion for the p-adic solubility of diophantine equations, Quarterly J. Math., 18 (1967), 59-63. | MR | Zbl

[7] N. Bourbaki, Éléments de Mathématique, Algèbre commutative, chap. III, Paris, Hermann, 1961.

[8] M. Greenberg, Schemata over local rings, Ann. of Math., 73 (1961), 624-648. | MR | Zbl

[9] M. Greenberg, Rational points in henselian discrete valuation rings, Publ. Math. Inst. Hautes Études Sci., n° 23, 1964. | Numdam

[10] N. Greenleaf, Irreducible subvarieties and rational points, Amer. J. Math., 87 (1965), 25-31. | MR | Zbl

[11] A. Grothendieck, Le groupe de Brauer, III, Inst. Hautes Études Sci. (mimeographed notes). | Zbl

[12] G. Hermann, Die Frage der endlich vielen Schritte in der Theorie der Polynomideale, Math. Annalen, 95 (1926), 736-788. | JFM

[13] H. Hironaka, On the equivalence of singularities: I, Arithmetical algebraic geometry Proceedings, New York, Harper and Row, 1965. | MR | Zbl

[14] H. Hironaka, Formal line bundles along exceptional loci (to appear). | Zbl

[15] M. Nagata, Local rings, New York, Interscience, 1962. | MR | Zbl

[16] A. Nerode, A decision method for p-adic integral zeros of diophantine equations, Bull. Amer. Math. Soc., 69 (1963), 513-517. | MR | Zbl

[17] A. Néron, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Pub. Math. Inst. Hautes Études Sci., n° 21, 1964. | Numdam | MR | Zbl

[18] P. Samuel, Algébricité de certains points singuliers algébroïdes, J. Math. Pures Appl., 35 (1956), 1-6. | MR | Zbl

[19] G. Stolzenberg (to appear).

[20] J. C. Tougeron, Idéaux de fonctions différentiables (Thèse), Rennes, 1967. | Zbl

[21] O. Zariski and P. Samuel, Commutative algebra, vol. II, Princeton, Van Nostrand, 1960. | MR | Zbl

[22] O. Zariski, Equisingular points on algebraic varieties, Seminari dell'Istituto Nazionale di Alta Matematica 1962-1963, Rome, Ed. Cremonese, 1964.

EGA, J. Dieudonné and A. Grothendieck, Éléments de géométrie algébrique, Publ. Math. Inst. Hautes Études Sci., 1960-1968. | Numdam

SGA, A. Grothendieck, Séminaire de géométrie algébrique, 1960-1961, Inst. Hautes Études Sci. (mimeographed notes).

FGA, A. Grothendieck, Fondements de la géométrie algébrique, Extraits du Séminaire Bourbaki, 1957-1962 (mimeographed notes). | Zbl